ALERT! Strong Dope Warning!

subvert death.jpg

There is some dope being distributed in New Orleans that has tested positive for fentanyl and led to at least 3 overdoses, which were reversed with 1-2 doses of naloxone, this week. The dope cooked up dark reddish brown, and it looked like coffee.

BE PREPARED!

  • Use the buddy system or tell someone you’re using

  • Try a smaller amount than usual or sniff a little to get a sense of its strength

  • Avoid mixing drugs, which can increase your chance of overdose

  • Save a life with naloxone and rescue breathing (one breath every five seconds)

  • If calling 911, say “person is unresponsive” to avoid law enforcement at the scene

We are NOT an emergency service.

IF YOU ARE EXPERIENCING A MENTAL HEALTH OR DRUG-RELATED CRISIS, PLEASE CONTACT THE 24/7 CRISIS RESPONSE TEAM. IN NEW ORLEANS, ST. BERNARD, AND PLAQUEMINES CALL 504-826-2675. FOR JEFFERSON PARISH CALL 504-832-5123.

Trystereo Volunteers